BibTeX record journals/tcs/McIver02

download as .bib file

@article{DBLP:journals/tcs/McIver02,
  author    = {Annabelle McIver},
  title     = {Quantitative program logic and expected time bounds in probabilistic
               distributed algorithms},
  journal   = {Theor. Comput. Sci.},
  volume    = {282},
  number    = {1},
  pages     = {191--219},
  year      = {2002},
  url       = {https://doi.org/10.1016/S0304-3975(01)00049-4},
  doi       = {10.1016/S0304-3975(01)00049-4},
  timestamp = {Wed, 17 Feb 2021 22:01:09 +0100},
  biburl    = {https://dblp.org/rec/journals/tcs/McIver02.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics